Alert archive / Michigan / Wind Chill Advisories in 2011
Wind Chill Advisory 2, NWS Detroit, MI
NWS Detroit, MI issued this wind chill advisory at Jan 23, 2011, 7:04 PM EST for 14 counties in Michigan. It took effect at Jan 23, 2011, 10:00 PM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2011, 7:04 PM EST (00:04 UTC)
- In effect from
- Jan 23, 2011, 10:00 PM EST
- Expired
- Jan 24, 2011, 3:31 AM EST
- In force
- 6 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI
The radar
The Detroit radar (KDTX), 47 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
517 WWUS43 KDTX 240004 WSWDTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 704 PM EST SUN JAN 23 2011 ...EXTREMELY COLD WIND CHILLS EXPECTED TONIGHT AND MONDAY MORNING... .MOSTLY CLEAR SKIES AND LIGHT WINDS WILL LEAD TO RAPIDLY FALLING TEMPERATURES ACROSS SOUTHEAST MICHIGAN TONIGHT. WIND CHILL TEMPERATURES ARE EXPECTED TO FALL TO -15 TO -25 NORTH AND WEST OF THE DETROIT METRO AREA. TEMPERATURES SHOULD WARM ABOVE THESE VALUES BY LATE MONDAY MORNING. MIZ047>049-053>055-060>063-068>070-075-240930- /O.NEW.KDTX.WC.Y.0002.110124T0500Z-110124T1600Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR 704 PM EST SUN JAN 23 2011 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST MONDAY. IMPACTS... * COLD WIND CHILLS MAY LEAD TO FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. HAZARDOUS WEATHER... * WIND CHILLS ARE EXPECTED TO FALL BETWEEN -15 AND -25 DEGREES TONIGHT AND MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KURIMSKI
3 follow-up statements
031 WWUS43 KDTX 240137 WSWDTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 837 PM EST SUN JAN 23 2011 ...EXTREMELY COLD WIND CHILLS EXPECTED TONIGHT AND MONDAY MORNING... .MOSTLY CLEAR SKIES AND LIGHT WINDS WILL LEAD TO RAPIDLY FALLING TEMPERATURES ACROSS SOUTHEAST MICHIGAN TONIGHT. WIND CHILL TEMPERATURES ARE EXPECTED TO FALL TO -15 TO -25 NORTH AND WEST OF THE DETROIT METRO AREA. TEMPERATURES SHOULD WARM ABOVE THESE VALUES BY LATE MONDAY MORNING. MIZ047>049-053>055-060>063-068>070-075-240945- /O.EXT.KDTX.WC.Y.0002.110124T0300Z-110124T1600Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR 837 PM EST SUN JAN 23 2011 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM EST MONDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST MONDAY. IMPACTS... * COLD WIND CHILLS MAY LEAD TO FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. HAZARDOUS WEATHER... * WIND CHILLS ARE EXPECTED TO FALL BETWEEN 15 -AND 25 -DEGREES TONIGHT AND MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KURIMSKI
300 WWUS43 KDTX 240139 CCA WSWDTX URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 838 PM EST SUN JAN 23 2011 CORRECTED WIND CHILL VALUES IN HAZARDOUS WEATHER SECTION ...EXTREMELY COLD WIND CHILLS EXPECTED TONIGHT AND MONDAY MORNING... .MOSTLY CLEAR SKIES AND LIGHT WINDS WILL LEAD TO RAPIDLY FALLING TEMPERATURES ACROSS SOUTHEAST MICHIGAN TONIGHT. WIND CHILL TEMPERATURES ARE EXPECTED TO FALL TO -15 TO -25 NORTH AND WEST OF THE DETROIT METRO AREA. TEMPERATURES SHOULD WARM ABOVE THESE VALUES BY LATE MONDAY MORNING. MIZ047>049-053>055-060>063-068>070-075-241000- /O.COR.KDTX.WC.Y.0002.110124T0300Z-110124T1600Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR 838 PM EST SUN JAN 23 2011 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM EST MONDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST MONDAY. IMPACTS... * COLD WIND CHILLS MAY LEAD TO FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. HAZARDOUS WEATHER... * WIND CHILLS ARE EXPECTED TO FALL BETWEEN -15 AND -25 DEGREES TONIGHT AND MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KURIMSKI
769 WWUS43 KDTX 240831 WSWDTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 331 AM EST MON JAN 24 2011 MIZ047>049-053>055-060>063-068>070-075-240945- /O.CAN.KDTX.WC.Y.0002.000000T0000Z-110124T1600Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR 331 AM EST MON JAN 24 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE WIND CHILL ADVISORY. INCREASING CLOUDS AND LIGHT WINDS WILL KEEP WIND CHILLS ABOVE -15 DEGREES THROUGH THE REMAINDER OF THE MORNING. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind chill advisory went out at Jan 23, 6:16 PM EST, 48 minutes earlier.
Area forecast discussion, Jan 23, 6:16 PM EST, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 616 PM EST SUN JAN 23 2011 .AVIATION... COLD DRY AIRMASS UNDER A STRONG DOME OF HIGH PRESSURE WILL MAINTAIN VFR CONDITIONS TONIGHT. CLOUDS WILL BEGIN TO INCREASE MONDAY MORNING AS AN AREA OF LOW PRESSURE BEGINS TO APPROACH THE GREAT LAKES. THIS SYSTEM WILL BRING LIGHT SNOW AND MVFR VISIBILITIES AND CEILINGS TO SOUTHEAST MICHIGAN TERMINAL SITES MONDAY AS IT TRACKS ACROSS LAKE SUPERIOR. && .PREV DISCUSSION...ISSUED 340 PM EST SUN JAN 23 2011 SHORT TERM...THROUGH TONIGHT ARCTIC AIRMASS REMAINS LOCKED IN PLACE UNDER A STRONG DOME OF SURFACE HIGH PRESSURE. THIS HAS PROVIDED DRY CONDITIONS AND SUNNY SKIES FOR NEARLY ALL OF SOUTHEAST MICHIGAN. THE EXCEPTION HAS BEEN OVER THE EASTERN PORTION OF THE THUMB WHERE A FEW LAKE EFFECT BANDS HAVE BROUGHT SOME CLOUDS AND LIGHT SNOW. HI-RES 3KM RUC HAS HAD A GREAT HANDLE ON THE LAND/LAKE BREEZE CIRCULATION SO FAR TODAY...AND REFLECTIVITY OUTPUT DID A GOOD JOB SHOWING THE LAKE EFFECT BAND PUSHING BACK TOWARDS THE SHORELINE EARLIER THIS AFTERNOON. 16/17Z RUNS SHOW THE LAND/LAKE BREEZE CIRCULATION BREAKING DOWN BY 00Z THIS EVENING...WITH THE BAND AFFECTING THE EXTREME HURON COUNTY FALLING APART. THIS SEEMS VERY REASONABLE AS HIGH PRESSURE CENTER PUSHES EAST AND A SLIGHT GRADIENT DEVELOPS IN ADVANCE OF THE APPROACHING LOW PRESSURE SYSTEM. NAM12 SOUNDINGS FOR BAX AND SOUTHERN LAKE HURON ALSO SHOW INVERSION HEIGHTS CRASHING UNDER SUBSIDENCE FROM THE HIGH...WITH UNFAVORABLE DEPTHS FOR LAKE EFFECT AFTER 00Z. BIGGEST ISSUE FOR THE OVERNIGHT HOURS WILL BE HOW LOW TEMPERATURES FALL. CONFIDENCE IS LOW WITH FORECAST MINS TONIGHT...AND EVEN MORE UNCERTAIN WITH REGARD TO WIND CHILL VALUES. HAVE HELD OFF ON ISSUING ANY WIND CHILL ADVISORIES UNTIL WE CAN GET A BETTER FEEL FOR CLOUD COVER AND WINDS OVERNIGHT. SURFACE PRESSURE GRADIENT WILL STRENGTHEN OVERNIGHT AS SURFACE LOW PRESSURE SLIDES DOWN INTO NORTHERN MINNESOTA. MOS GUIDANCE SHOWS WINDS INCREASING (TO ABOUT 6-9 KNOTS) FROM THE SOUTHEAST AFTER MIDNIGHT IN RESPONSE. HOWEVER...EXPECT VERY STRONG AND SHARP INVERSIONS TO FORM OFF THE SURFACE TONIGHT UNDER CONTINUED SUBSIDENCE AND SNOW PACK. THIS MAY ALLOW THE ATMOSPHERE TO REMAIN DECOUPLED...AND KEEP WINDS NEARLY CALM. GFS ALSO SHOWS A THICK CIRRUS DECK DROPPING INTO NORTHERN LOWER MICHIGAN THIS EVENING...THEN INTO CENTRAL AND SOUTHERN LOWER MICHIGAN OVERNIGHT. A COMPARISON TO IR SATELLITE IMAGERY AND SURFACE OBSERVATIONS SHOWS THE GFS IS A LITTLE OVERDONE WITH THE SOUTHERN EXTENT OF THIS MOISTURE...ADDING ANOTHER ELEMENT OF UNCERTAINTY TO THE MIN TEMPERATURE FORECAST (HOW FAR SOUTH CLOUDS SPREAD). DO THINK WE WILL SEE TEMPERATURES RAPIDLY FALL THIS EVENING UNDER AN EXTREMELY DRY AIRMASS AND CLEAR CONDITIONS...WITH TEMPERATURES HAVING THE POTENTIAL TO LEVEL OFF OR EVEN RISE SLIGHTLY AFTER MIDNIGHT WITH INCREASING CLOUDS AND POSSIBLY WINDS. FORECAST MINS ARE AGAIN BELOW MOS GIVEN CURRENT TEMPERATURES AND POTENTIAL FOR LESS CLOUD COVER AND WIND THAN THE MODELS SHOW. CLOUDS WILL ALSO BEGIN TO SPREAD INTO THE AREA FROM THE SOUTHWEST LATE TONIGHT AS ISENTROPIC ASCENT AND THETA-E VALUES INCREASE ALONG A WEAK WARM FRONT. MODEL SOUNDINGS DO NOT INDICATE ENOUGH SATURATION FOR SNOWFALL UNTIL AFTER 12Z...AND GIVEN HEIGHT AND STRENGTH OF ISENTROPIC ASCENT (LIGHT AT 280-285K) WILL KEEP THE OVERNIGHT FORECAST DRY. DRY AIR WILL ALSO HAVE TO FIRST BE OVERCOME...12Z RAOBS FROM APX/GRB/DTX SHOWED PW VALUES RANGING ONLY BETWEEN 0.05-0.08. LONG TERM... MONDAY THROUGH NEXT SUNDAY A FEW POCKETS OF LIGHT SNOW MAY BE ABLE TO FORM BY MID MORNING BUT EXPECTING MORE OF A LATE MORNING ONSET, AFTER THE PEAK OF THE MORNING DRIVE AND THEN DIMINISHING OR DECREASING IN AREAL COVERAGE BEFORE THE EVENING DRIVE. OVERALL, A HIGHER POP/LOW QPF SCENARIO REMAINS PREFERRED WITH THE 12Z MODEL DATA INDICATING THE BULK OF THE FORCING WITH THIS SYSTEM OCCURRING DURING THE MORNING THROUGH EARLY AFTERNOON. THIS FORCING WILL BE ASSOCIATED WITH THE STRONGEST THETA-E ADVECTION/ISENTROPIC LIFT IN THE 850 TO 700 MB LAYER WHICH, AFTER INITIAL MOISTENING OF THE LOW LEVELS, WILL RESULT IN GENEROUS COVERAGE OF LIGHT SNOW BUT WITH LIGHT ACCUMULATION LESS THAN AN INCH AROUND THE AREA. LOW LEVEL MOISTURE FEEDING INTO THE SYSTEM, AROUND 2 G/KG ON THE 285K ISENTROPIC SURFACE, REMAINS ADEQUATE ON SYSTEM RELATIVE STREAMLINES FROM THE SOUTHEAST STATES BUT STABILITY APPEARS ON THE HIGH SIDE LOOKING AT MODEL THETA-E CROSS SECTIONS, AND MODEL GENERATED VERTICAL MOTION LOOKS SHALLOW AND NOT POSITIONED VERY WELL FOR MAXIMUM SNOW GROWTH. THERE IS ALSO A CONCERN FOR MID LEVEL DRY SLOT OCCURRENCE LATE IN THE DAY. MODEL INDICATION OF THIS PROCESS IS RATHER WEAK AND SHORT-LIVED, SO THE PLAN IS TO HOLD OFF ON A FREEZING DRIZZLE MENTION UNTIL SOME OBSERVATIONAL SUPPORT CAN BE GAINED. AT A MINIMUM, POCKETS OF MID LEVEL DRY AIR WILL CUT FURTHER INTO AN ALREADY GRAINY LIGHT SNOW ACCUMULATION LESS THAN AN INCH BY MIDNIGHT MONDAY EVENING. THIS LOW PRESSURE SYSTEM WILL EXIT EAST OF THE GREAT LAKES BY TUESDAY LEAVING BROAD SYNOPTIC SCALE SUBSIDENCE TO TAKE OVER CONDITIONS THROUGH WEDNESDAY. EVEN BETTER NEWS HERE IS THAT ONLY MODEST AMOUNTS OF COLD AIR ARE SHOWN TO SETTLE INTO THE REGION ON A DRY WESTERLY FLOW. MODEL RH BELOW 700 MB IS WELL BELOW 50 PERCENT UPSTREAM OF LAKE MICHIGAN WHICH CALLS INTO QUESTION THE AMOUNT OF CLOUDS THAT WILL BE GENERATED FROM THE LAKE IN THE NEUTRAL WIND PATTERN. WHILE NOT A DAY OF FULL SUNSHINE, THERE SHOULD BE ENOUGH TO HELP BOOST TEMPERATURES ABOVE THE FREEZING MARK DURING THE AFTERNOON. THIS IN TURN SUGGESTS THE LACK OF CLOUDS WILL LEAD TO LOCATIONS NEAR THE OHIO BORDER BEING THE COLD SPOT IN SE MICHIGAN WEDNESDAY NIGHT AS GRADIENT FLOW DECREASES ALLOWING STRONG RADIATIONAL COOLING. LOWS IN THE SINGLE DIGITS THERE WILL BE IN CONTRAST TO THE TEENS IN THE TRI CITIES WHERE CLOUD COVER IS EXPECTED TO KEEP TEMPERATURES WARMER. MODEST LONG WAVE AMPLIFICATION REMAINS ON TRACK IN THE GLOBAL MODEL SOLUTIONS DURING THE MID WEEK PERIOD. THIS, ALONG WITH ATLANTIC COASTAL LOW PRESSURE DEVELOPMENT, WILL BRING A RENEWED SURGE OF COLD AIR INTO SE MICHIGAN THURSDAY. RECENT TRENDS IN THE DETAILS INDICATE COLDER AIR BUT NOT LIKE THE ARCTIC OUTBREAK WE HAVE EXPERIENCED THIS WEEKEND. DESPITE DIFFERENCES IN THE SMALLER SCALE DETAILS, THE COMMON THEME IN THE LATEST MODEL RUNS IS TO KEEP ARCTIC AIR BOTTLED UP IN NORTHERN ONTARIO WHILE THE UPPER LEVEL FLOW REMAINS FROM THE NORTHWEST. THE LIKELY RESULT WILL BE TEMPERATURES ABOUT A CATEGORY BELOW THE NORMAL HIGHS AROUND 30F FOR THE LAST WEEK OF JANUARY. ALONG WITH A MODEST CHANCE OF SNOW, A NEW WARMING TREND IS THEN EXPECTED TO GET UNDERWAY FRIDAY INTO NEXT WEEKEND AS A FAIRLY LARGE LOW PRESSURE SYSTEM IS SHOWN TO MAKE IT OVER THE WEST COAST LONG WAVE RIDGE AND INTO CENTRAL CANADA. THERE IS REASONABLE MODEL AGREEMENT ON THE TRACK OF THE SURFACE LOW RUNNING THROUGH NORTHERN ONTARIO DURING FRIDAY AND SATURDAY WITH SOUTHERLY FLOW EXPECTED TO BOOST TEMPS ABOVE FREEZING IN THE WARM SECTOR OF THE SYSTEM OVER SE MICHIGAN. UNFORTUNATELY, THERE IS ALSO GOOD MODEL AGREEMENT ON ANOTHER SURGE OF ARCTIC AIR POSSIBLY FOLLOWING THIS SYSTEM BY LATER SUNDAY. MARINE... HIGH PRESSURE OVER THE CENTRAL GREAT LAKES WILL CONTINUE TO PROVIDE FAIRLY TRANQUIL MARINE CONDITIONS THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS. SOUTHERLY WINDS WILL THEN BEGIN TO INCREASE LATE TONIGHT AND SUNDAY...ESPECIALLY OVER LAKE HURON...AS A LOW PRESSURE SYSTEM TRACKS ACROSS LAKE SUPERIOR. GUSTS UP TO 30 KNOTS WILL BE POSSIBLE OVER THE OPEN WATERS OF LAKE HURON...BUT INCREASING STABILITY ASSOCIATED WITH LOW-LEVEL WARM AIR ADVECTION WILL LIMIT THE POTENTIAL FOR GALE FORCE WINDS TO DEVELOP. A 10 TO 15 KNOT WEST-SOUTHWEST FLOW WILL CONTINUE THROUGH TUESDAY AS THE LOW SHIFTS INTO THE EASTERN GREAT LAKES. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....KURIMSKI SHORT TERM...HLO LONG TERM....BT MARINE.......HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jan 23, 3:20 PM EST, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 320 PM EST SUN JAN 23 2011 MIZ047>049-053>055-060>063-242030- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR- 320 PM EST SUN JAN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND CHILL ADVISORY MAY BE NEEDED LATE TONIGHT INTO MONDAY MORNING. A COMBINATION OF COLD TEMPERATURES AND INCREASING SOUTHEAST WINDS WILL DROP WIND CHILL VALUES BELOW -10 DEGREES...AND POTENTIALLY BELOW -15 DEGREES AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WIND CHILL ADVISORY MAY BE NEEDED MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ068>070-075-076-082-083-242030- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 320 PM EST SUN JAN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-242030- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 320 PM EST SUN JAN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Nearby
Wind Chill Advisories in Michigan, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.